# SDR SWIA200312444

- Difficulty date: September 22, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 6,109 hours, 5,072 cycles
- Engine: Ge CF34*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1538
- Condition: Malfunctioned
- Location: Nlg
- Part time: 6,077 hours, 5,050 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UPON GEAR RETRACTION, EICAS WARNINGS ''NOSE DOOR OPEN'' AND ''GEAR DISAGREE'' ILLUMINATED.  RETURNED TO LAX.  REMOVED AND REPLACED NLG SELECTOR VALVE AND REPLACED PROX SENSOR.  SWUNG GEAR, ALL CHECKS GOOD.  NO LEAKS NOTED IAW MM 32-33-00.
